# SDR CA100527007

- Difficulty date: May 26, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 11,252 hours
- Engine: Pwa PT642A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Part number: 1014301781
- Condition: Cracked
- Location: Door
- Part time: 11,252 hours
- Component: Door, Beech
- Component part number: 10143010621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SUPPORT P/N 101-430178-1 ON AIRSTAIR DOOR CRACKED AT FASTENERS ATTACHING DOOR CABLE POST CLEVIS TO ITSELF.  DEFECT WAS NOTICED DUE TO EXCESSIVE CLEVIS MOVEMENT.
